# SDR HNAA2010100300225

- Difficulty date: October 3, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 55,921 hours, 61,871 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT INOP.  R & R FLOOR LIGHT BULB.  OPS CHECKED GOOD.
